| Model Number |
DR8094 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for break.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr8094 pta balloon dilatation catheter allegedly experienced break.The information was received from one source.One patient was involved with no reported patient injury.Age, gender and weight was not provided.
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction, therefore, a lot history review was performed.The device was returned for evaluation.Three photos were provided for evaluation.The investigation is for confirmed for the break and material deformation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr8094 pta balloon dilatation catheter allegedly experienced break and material deformation.The information was received from one source.One patient was involved with no reported patient injury.Age, gender and weight was not provided.